


default search action
"An Asymptotic Solution of Inventory Lot-Size Models with Homogeneous ..."
Moshe Friedman, Jeffrey L. Winter (1980)
- Moshe Friedman, Jeffrey L. Winter:
An Asymptotic Solution of Inventory Lot-Size Models with Homogeneous Time-Dependent Demand Functions. SIAM J. Algebraic Discret. Methods 1(3): 300-314 (1980)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.